AMS eContent Search Results
Matches for: msc=(47B34) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Guozheng Cheng, Xiang Fang, Zipeng Wang and Jiayang Yu. The hyper-singular cousin of the Bergman projection. Trans. Amer. Math. Soc. 369 (2017) 8643-8662.
Abstract, references, and article information   
View Article: PDF

[2] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[3] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anton R. Schep. Products of Cesàro convergent sequences with applications to convex solid sets and integral operators. Proc. Amer. Math. Soc. 137 (2009) 579-584. MR 2448578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1

American Mathematical Society